How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Celeste NP Your Own Question
Celeste NP
Celeste NP, Nurse Practitioner
Category: Health
Satisfied Customers: 1002
Experience:  Family Practice with emphasis in Women's Health, Forensics, Urgent Care, for 14 years.
23849074
Type Your Health Question Here...
Celeste NP is online now
A new question is answered every 9 seconds

known HTN..tablets I have excessive dry mouth during the night

Resolved Question:

Hi I am a 42 year old man a known HTN on norvasc 10 mg once a day. Since i started taking these tablets I have excessive dry mouth during the night that often wakes me. I do snore loudly also when I sleep I am not over weight for my size any idea what I can do. I told my regular doctor and he said it the side effect of the meds and I will get use to it after a while. Its been over 2 years and I still suffer great discomfort having to wake from sleep to get a drink to moisten my throat
Submitted: 6 years ago.
Category: Health
Expert:  Celeste NP replied 6 years ago.

First, I would tell your physician that you want to be put on a different HTN medication. There are so very many out there and if that is the only one you are on than you can change it.

 

Second, Usually dry mouth is due to the opening of you mouth when you sleep. There are chin straps that you can try to help you keep you mouth closed and less drying out.

Celeste NP and 2 other Health Specialists are ready to help you